# SDR AALA2020012749006

- Difficulty date: January 23, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 33,135 hours, 13,234 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: COU52571
- Part serial: 167406
- Condition: Faulted
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: UNABLE TO TRANSMIT ON HF2 AND ATTEMPTING TO TRANSMIT ON HF1 AND ARINC HAD DIFFICULTY HEARING  US. BOTH HF RADIOS NEED TO BE CHECKED.***SUPPLEMENTAL ACTION SECT. 4 AND 5: REMOVED AND REPLACED HF#1 AND HF#2 ANTENNA. COUPLERS IAW AMM 23-11-61.ALSO SEE AALA202002049001***(CLOSED)
